# SDR AT0000365

- Difficulty date: July 16, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Disconnected
- Location: Acm
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

MASKS DEPLOYED DUE TO LACK OF PRESSURIZATION.  RECONNECTED RIGHT ACM OUTLET DUCT AND CLAMP ASSEMBLY.  RECONNECTED LEFT PACK DUCT AND CLAMP ASSEMBLY IAW DC9 MM 21-30.
